View : 176 Download: 65

On totally *-paranormal operators

Title
On totally *-paranormal operators
Authors
Ko E.Nam H.-W.Yang Y.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2006
Journal Title
Czechoslovak Mathematical Journal
ISSN
0011-4642JCR Link
Citation
vol. 56, no. 4, pp. 1265 - 1280
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we study some properties of a totally*-paranormal operator (defined below) on Hilbert space. In particular, we characterize a totally*-paranormal operator. Also we show that Weyl's theorem and the spectral mapping theorem hold for totally*-paranormal operators through the local spectral theory. Finally, we show that every totally*-paranormal operator satisfies an analogue of the single valued extension property for W 2(D, H) and some of totally*-paranormal operators have scalar extensions. © Mathematical Institute, Academy of Sciences of Czech Republic 2006.
DOI
10.1007/s10587-006-0093-6
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
on totally.pdf(165.61 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE